# SDR 20000828SH034

- Difficulty date: August 4, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- System (JASC): 3340 · Exterior Lighting
- Part: Adapter
- Part number: H102
- Condition: Detached
- Location: Strobe Light
- Part time: 2,373 hours
- Component: Light
- Component part number: 356H2801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A FLIGHT AND ON THE POST-FLIGHT INSPECTION, THE TAIL STROBE BEACON WAS FOUND HANGING ON THE SIDE OF THE VERTICAL FIN.  THE CLAMP WAS STILL IN PLACE BUT LOOSE ALLOWING THE STROBE LENS TO WEAR AWAY THE HOLDING ADAPTER FOR THE STROBE.  WHEN ENOUGH MATERIAL WAS LOST, THE STROBE BROKE OFF.  THIS COULD HAVE BEEN A LOT WORSE IF THE WIRES HAD BROKEN AND ALLOWED THE STROBE TO CONTACT THE TAIL ROTOR.  THIS IS THE SECOND TIME ON TWO AIRCRAFT IN FLEET.  BOTH AIRCRAFT HAD ABOUT THE SAME AMOUNT OF TIME.  (X)
